Conditional confidence interval procedures for the location and scale parameters of the Cauchy and logistic distributions
Biometrika · 1972 · Volume 59 · Issue 2
Abstract
SUMMARY Conditional confidence interval estimation procedures for the location and scale parameters of the Cauchy and logistic distributions are discussed. There are two aims: The first is to discuss computational aspects of using the conditional confidence interval approach, and the second is to give a rough numerical comparison of the conditional confidence interval procedures and the unconditional confidence interval procedures for the parameters of the Cauchy and logistic distributions, discussed recently by Haas, Bain & Antle (1970), and Antle, Klimko & Harkness (1970), respectively.
Enable JavaScript for citation tools and additional paper interactions.